Samir Hadid
Samir Hadid
College of Humanities and Sciences, Ajman University
Verified email at - Homepage
Cited by
Cited by
An operational method for solving fractional differential equations of an arbitrary real order
SB Hadid, YF Luchko
Panamer. Math. J 6 (1), 57-73, 1996
Numerical investigations on COVID‐19 model through singular and non‐singular fractional operators
S Kumar, RP Chauhan, S Momani, S Hadid
Numerical Methods for Partial Differential Equations 40 (1), e22707, 2024
Lyapunov stability solutions of fractional integrodifferential equations
S Momani, S Hadid
International Journal of Mathematics and Mathematical Sciences 2004, 2503-2507, 2004
Approximate solutions of nonlinear fractional Kundu-Eckhaus and coupled fractional massive Thirring equations emerging in quantum field theory using conformable residual power …
M Al-Smadi, OA Arqub, S Hadid
Physica Scripta 95 (10), 105205, 2020
Atangana-Baleanu fractional framework of reproducing kernel technique in solving fractional population dynamics system
S Hasan, A El-Ajou, S Hadid, M Al-Smadi, S Momani
Chaos, Solitons & Fractals 133, 109624, 2020
An attractive analytical technique for coupled system of fractional partial differential equations in shallow water waves with conformable derivative
M Al-Smadi, OA Arqub, S Hadid
Communications in Theoretical Physics 72 (8), 085001, 2020
Some analytical properties of solutions of differential equations of noninteger order
SM Momani, SB Hadid, ZM Alawenh
International Journal of Mathematics and Mathematical Sciences 2004, 697-701, 2004
Numerical approach in the Hilbert space to solve a fuzzy Atangana-Baleanu fractional hybrid system
S Hasan, M Al-Smadi, A El-Ajou, S Momani, S Hadid, Z Al-Zhour
Chaos, Solitons & Fractals 143, 110506, 2021
Local and global existence theorems on differential equations of non-integer order
SB Hadid
J. Fract. Calc 7, 101-105, 1995
Some comparison results for integro-fractional differential inequalities
SM Momani, SB Hadid
J. Fract. Calc 24, 37-44, 2003
Fractional-order COVID-19 pandemic outbreak: Modeling and stability analysis
IM Batiha, S Momani, A Ouannas, Z Momani, SB Hadid
International Journal of Biomathematics 15 (01), 2150090, 2022
A study on fractional COVID‐19 disease model by using Hermite wavelets
S Kumar, R Kumar, S Momani, S Hadid
Mathematical Methods in the Applied Sciences 46 (7), 7671-7687, 2023
Smooth expansion to solve high-order linear conformable fractional PDEs via residual power series method: Applications to physical and engineering equations
A El-Ajou, M Al-Smadi, NO Moa'ath, S Momani, S Hadid
Ain Shams Engineering Journal 11 (4), 1243-1254, 2020
Existence and uniqueness theorem for fractional differential equation with integral boundary condition
SA Murad, S Hadid
J. Frac. Calc. Appl 3 (6), 1-9, 2012
Liapunov stability of differential equations of noninteger order
SB Hadid, JG Alshamani
Arab J. Math 7 (1-2), 5-17, 1986
Existence and uniqueness theorem of fractional mixed Volterra-Fredholm integrodifferential equation with integral boundary conditions
SA Murad, HJ Zekri, S Hadid
International Journal of Differential Equations 2011, 2011
On the existence of maximal and minimal solutions of differential equations of non-integer order
SB Hadid, B Masaedeh, S Momani
J. Fract. Calc 9, 41-44, 1996
Solving time-space-fractional Cauchy problem with constant coefficients by finite-difference method
R Edwan, R Saadeh, S Hadid, M Al-Smadi, S Momani
Computational mathematics and applications, 25-46, 2020
Analytic solutions of the generalized water wave dynamical equations based on time-space symmetric differential operator
RW Ibrahim, C Meshram, SB Hadid, S Momani
Journal of Ocean Engineering and Science 5 (2), 186-195, 2020
Local fractional system for economic order quantity using entropy solution
RW Ibrahim, H Jafari, HA Jalab, SB Hadid
Advances in Difference Equations 2019, 1-11, 2019
The system can't perform the operation now. Try again later.
Articles 1–20